# SDR DALA2014110706009

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 57,737 hours, 18,679 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1862
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE WAS FOUND NEAR BS 1862 S25L.   DAMAGE CONSISTED OF A PUNCTURE TO FUSELAGE SKIN.  REFERENCE ERA 520161-14, REV B FOR REPAIR.
